# SDR AALA20031010

- Difficulty date: September 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS UNABLE TO BE TURNED OFF IN THE FIRST CLASS CABIN. REPLACED CONTROL MODULE AND BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
